On sums of S-units and linear recurrences
Compositio Mathematica, Volume 53 (1984) no. 2, p. 225-244
@article{CM_1984__53_2_225_0,
     author = {Evertse, Jan-Hendrik},
     title = {On sums of $S$-units and linear recurrences},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {2},
     year = {1984},
     pages = {225-244},
     zbl = {0547.10008},
     mrnumber = {766298},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_2_225_0}
}
Evertse, Jan-Hendrik. On sums of $S$-units and linear recurrences. Compositio Mathematica, Volume 53 (1984) no. 2, pp. 225-244. http://www.numdam.org/item/CM_1984__53_2_225_0/

[1] S. Chowla: Proof of a conjecture of Julia Robinson. Norske Vid. Selsk. Forh.(Trondheim) 34 (1961) 107-109. | MR 142538 | Zbl 0105.02803

[2] E. Dubois and G. Rhin, Sur la majoration de formes linéaires a coefficients algébriques réels et p-adiques. Démonstration d'une conjecture de K. Mahler. C.R. Acad. Sc. Paris 282, Série A-1211 (1976). | MR 429783 | Zbl 0339.10031

[3] K. Gyory, On the number of solutions of linear equations in units of an algebraic number field. Comment. Math. Helv. 54 (1979) 583-600. | MR 552678 | Zbl 0437.12004

[4] S. Lang, Integral points on curves. Inst. Hautes Etudes Sci. Publ. Math. no. 6 (1960) 27-43. | Numdam | MR 130219 | Zbl 0112.13402

[5] D.J. Lewis and K. Mahler, On the representation of integers by binary forms. Acta Arith. 6 (1961) 333-363. | MR 120195 | Zbl 0102.03601

[6] K. Mahler, Zur Approximation algebraischer Zahlen (I). Uber den gröszten Primteiler Binärer Formen. Math. Ann. 107 (1933) 691-730. | JFM 59.0220.01 | MR 1512822 | Zbl 0006.10502

[7] K. Mahler: Math. Rev. 42 (1971) 3028.

[8] T. Nagell, Sur une propriété des unités d'un corps algébrique. Arkiv för Mat. 5 (1965) 343-356. | MR 190128 | Zbl 0128.03403

[9] T. Nagell: Quelques problèmes relatifs aux unités algébriques. Arkiv för Mat. 8 (1969) 115-127. | MR 268154 | Zbl 0213.06902

[10] T. Nagell: Sur un type particulier d'unités algébriques. Arkiv för Mat. 8 (1969) 163-184. | MR 268165 | Zbl 0213.06901

[11] M. Newman: Units in arithmetic progression in an algebraic number field. Proc. Amer. Math. Soc. 43 (1974) 266-268. | MR 330101 | Zbl 0285.12011

[12] G. Polya, Arithmetische Eigenschaften der Reihenentwicklungen. J. reine angew. Math. 151 (1921) 1-31. | JFM 47.0276.02

[13] A.J. Van Der Poorten, Some problems of recurrent interest. Macquarie Math. Reports; Macquarie Univ., Northride, Australia, 81-0037 (1981).

[14] A.J. Van Der Poorten and H.P. Schlickewei, The growth conditions for recurrence sequences. Macquarie Math. Reports 82 -0041 (1982).

[15] H.P. Schlickewei Über die diophantische Gleichung x 1+x2+...+xn=0 Acta Arith. 33 (1977) 183-185. | MR 439747 | Zbl 0355.10017

[16] H.P. Schlickewei: The p-adic Thue-Siegel-Roth-Schmidt Theorem. Arch Math. 29 (1977) 267-270. | MR 491529 | Zbl 0365.10026

[17] W.M. Schmidt: Simultaneous approximation to algebraic numbers by elements of a number field Monatsh. Math. 79 (1975) 55-66. | MR 364112 | Zbl 0317.10042

[18] W.M. Schmidt: Diophantine Approximation, Lecture Notes in Math. 785, Springer Verlag, Berlin Etc. 1980. | MR 568710 | Zbl 0421.10019

[19] Th. Schneider: Anwendung eines abgeänderten Roth-Ridoutschen Satzes auf diophantische Gleichungen. Math. Ann. 169 (1967) 177-182. | MR 215792 | Zbl 0146.26904

[20] T.N. Shorey, Linear forms in numbers of a binary recursive sequence. Acta Arith, to appear. | Zbl 0491.10011